Change search
ReferencesLink to record
Permanent link

Direct link
Double sequences, almost Cauchyness and BD-N
Stockholm University, Faculty of Science, Department of Mathematics.
2012 (English)In: Logic journal of the IGPL (Print), ISSN 1367-0751, E-ISSN 1368-9894, Vol. 20, no 1, 349-354 p.Article in journal (Refereed) Published
Abstract [en]

It is shown that, relative to Bishop-style constructive mathematics, the boundedness principle BD-N is equivalent both to a general result about the convergence of double sequences and to a particular one about Cauchyness in a semi-metric space.

Place, publisher, year, edition, pages
2012. Vol. 20, no 1, 349-354 p.
Keyword [en]
Constructive, BD-N, zero at infinity, almost Cauchy
National Category
URN: urn:nbn:se:su:diva-76317DOI: 10.1093/jigpal/jzr045ISI: 000299350900018OAI: diva2:526890
3Available from: 2012-05-15 Created: 2012-05-10 Last updated: 2012-05-15Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Palmgren, Erik
By organisation
Department of Mathematics
In the same journal
Logic journal of the IGPL (Print)

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 83 hits
ReferencesLink to record
Permanent link

Direct link